Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 10, NWS Tallahassee, FL

February 3, 200711 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 3, 2007, 3:58 AM CST for 11 counties in Florida. It took effect at Feb 3, 2007, 12:00 PM CST. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 3, 2007, 3:58 AM CST (09:58 UTC)
In effect from
Feb 3, 2007, 12:00 PM CST
Expired
Feb 3, 2007, 12:23 PM CST
In force
23 min
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 60 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
-124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 030958
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
458 AM EST SAT FEB 3 2007

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST (12 PM CST) UNTIL
6 PM EST (5 PM CST) TODAY FOR PORTIONS OF THE FLORIDA PANHANDLE AND
BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH THAT WAS IN EFFECT THIS AFTERNOON FOR GULF
COUNTY HAS BEEN CANCELLED...

...A FIRE WEATHER WATCH CONTINUES IN EFFECT SUNDAY FOR ALL OF THE
FLORIDA BIG BEND AND PANHANDLE AS WELL AS FOR SOUTHWEST AND SOUTH
CENTRAL GEORGIA...

.DISCUSSION...HIGH PRESSURE AND A MUCH DRIER AIRMASS WILL BUILD INTO
THE REGION TODAY AND SUNDAY. RED FLAG CONDITIONS ARE EXPECTED OVER
MOST OF OUR FLORIDA COUNTIES TODAY AND WILL BE POSSIBLE ACROSS
ALL OF OUR FLORIDA AND GEORGIA COUNTIES ON SUNDAY.

FLZ014-032030-
/O.CAN.KTAE.FW.A.0009.070203T1800Z-070203T2300Z/
/O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/
GULF-
358 AM CST SAT FEB 3 2007

...FIRE WEATHER WATCH IS CANCELLED FOR TODAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH THAT WAS IN EFFECT FOR THIS AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ007-009>013-016>018-026-027-032030-
/O.UPG.KTAE.FW.A.0009.070203T1800Z-070203T2300Z/
/O.NEW.KTAE.FW.W.0010.070203T1800Z-070204T0000Z/
/O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-LIBERTY-WAKULLA-
458 AM EST SAT FEB 3 2007 /358 AM CST SAT FEB 3 2007/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ019-032030-
/O.NEW.KTAE.FW.W.0010.070203T1800Z-070204T0000Z/
/O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/
MADISON-
458 AM EST SAT FEB 3 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ015-028-029-034-032030-
/O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/
FRANKLIN-TAYLOR-LAFAYETTE-DIXIE-
458 AM EST SAT FEB 3 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE
HUMIDITY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-032030-
/O.CON.KTAE.FW.A.0010.070204T1800Z-070204T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
458 AM EST SAT FEB 3 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON DUE TO POSSIBLE
LONG DURATIONS OF RELATIVE HUMIDITY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BARRY
1 follow-up statement
000 
WWUS82 KTAE 031823
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
123 PM EST SAT FEB 3 2007

...A RED FLAG WARNING THAT WAS IN EFFECT FROM 1 PM EST (12 PM
CST) UNTIL 6 PM EST (5 PM CST) TODAY FOR PORTIONS OF THE FLORIDA
PANHANDLE AND BIG BEND HAS BEEN CANCELED...

...A FIRE WEATHER WATCH CONTINUES IN EFFECT SUNDAY FOR ALL OF THE
FLORIDA BIG BEND AND PANHANDLE AS WELL AS FOR SOUTHWEST AND SOUTH
CENTRAL GEORGIA...

.DISCUSSION...HIGH PRESSURE AND A MUCH DRIER AIRMASS WILL BUILD
INTO THE REGION TODAY AND SUNDAY. RED FLAG CONDITIONS ARE
EXPECTED OVER MOST OF OUR FLORIDA COUNTIES TODAY AND WILL BE
POSSIBLE ACROSS ALL OF OUR FLORIDA AND GEORGIA COUNTIES ON
SUNDAY.

FLZ007-009>013-016>019-026-027-040230-
/O.CAN.KTAE.FW.W.0010.000000T0000Z-070204T0000Z/
/O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-
123 PM EST SAT FEB 3 2007 /1223 PM CST SAT FEB 3 2007/

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH SUNDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ014-015-028-029-034-040230-
/O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/
GULF-FRANKLIN-TAYLOR-LAFAYETTE-DIXIE-
123 PM EST SAT FEB 3 2007 /1223 PM CST SAT FEB 3 2007/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-040230-
/O.CON.KTAE.FW.A.0010.070204T1800Z-070204T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
123 PM EST SAT FEB 3 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 3, 1:45 AM CST, 2 hours 13 minutes earlier.

Area forecast discussion, Feb 3, 1:45 AM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 AM EST SAT FEB 3 2007

.SHORT TERM...UPPER TROUGH AXIS STILL HOLDING ALONG THE WEST
CENTRAL GULF COAST KEEPING SOUTHWEST FLOW ALOFT IN PLACE OVER THE
SOUTHEAST. AS A RESULT...THE COLD FRONT WHICH MOVED THROUGH
YESTERDAY HAS STALLED OVER SOUTH FLORIDA. PERSISTENT STREAM OF
HIGH CLOUDS ALSO CONTINUES TO MOVE ACROSS THE CWA. AT THE
SFC...COOL HIGH PRESSURE WILL CONTINUE TO SETTLE ACROSS THE DEEP
SOUTH TODAY WITH MAX TEMPS STRUGGLING INTO THE LOWER 50S.

GUIDANCE NOT AS COOL AS PREVIOUS RUNS FOR SUNDAY MORNING AS THEY
SEEM TO NOW BE PICKING UP ON THE HIGH CLOUDINESS EXPECTED TO
PERSIST THROUGH SUNDAY. WILL CONTINUE TO GO ABOVE GUIDANCE FOR
SUNDAY MORNING ACROSS THE AREA. SUNDAY AFTERNOON TEMPS TO RECOVER
INTO THE UPPER 50S AND LOWER 60S.

UPPER TROUGH AXIS WILL FINALLY MOVE EAST OF THE AREA LATE SUNDAY
INTO MONDAY CLEARING OUT SKIES AND ALLOWING FOR BETTER RADIATIONAL
COOLING CONDITIONS FOR MONDAY MORNING WITH TEMPS DROPPING INTO THE
UPPER 20S.

.LONG TERM...NEXT REINFORCING SHOT OF COOL AIR WILL BUILD IN FOR
TUESDAY BEFORE TEMPS BEGIN MODIFYING WEDNESDAY THROUGH THE END OF
THE WEEK. NEXT CHANCE OF RAIN EXPECTED LATE IN THE WEEK...BUT
SYSTEM NOT LOOKING TERRIBLY IMPRESSIVE ATTM WITH MAINLY ZONAL FLOW
ALOFT.

&&

.AVIATION...LOW LEVEL CLOUDINESS HAS BEEN GRADUALLY CLEARING FROM
NORTHWEST TO SOUTHEAST. THE BACK EDGE AS OF 07Z EXTENDED ROUGHLY
FROM ABY TO DHN TO NEAR PFN. BY DAYBREAK...ALL TAF SITES SHOULD HAVE
PREVAILING VFR CONDITIONS BOTH VSBY AND CIGS. MVFR CIGS WILL LINGER
INTO AT LEAST MID MORNING ALONG THE SOUTHERN PORTION OF TWEB ROUTE
117. WINDS WILL BE FROM THE NORTH TO NORTHEAST AROUND 10 KNOTS THIS
AFTERNOON.

&&

.MARINE...WINDS TO APPROACH EXERCISE CAUTION CRITERIA TODAY AND
AGAIN ON TUESDAY AS REINFORCING SHOTS OF COOL HIGH PRESSURE BUILD
INTO THE AREA. OTHERWISE...EXPECT MAINLY LIGHT OFFSHORE FLOW
THROUGH THE FORECAST.

&&

.FIRE WEATHER...LOW DEWPOINTS WILL MOVE INTO THE AREA TODAY AS
HIGH PRESSURE BUILDS IN. EXPECT RED FLAG CRITERIA TO BE MET OVER
PORTIONS OF FLORIDA ZONES...EXCLUDING SOUTHEASTERN COUNTIES AND
THE IMMEDIATE BIG BEND COAST. LOW RH EXPECTED AGAIN ON SUNDAY WITH
POSSIBILITY OF SW GA GETTING INTO THE MIX. WILL CONTINUE WITH
CURRENT FIRE WX WATCHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  50  32  61  28  60 /   0  10  10  10  10
PANAMA CITY  51  35  60  39  59 /   0  10  10  10   0
DOTHAN       50  28  60  35  55 /   0  10  10  10   0
ALBANY       51  31  58  31  55 /   0  10  10  10   0
VALDOSTA     50  32  59  30  57 /   0  10  10  10  10
CROSS CITY   56  33  63  33  61 /  10  10  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM
     EST /6 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...GADSDEN...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LEON...LIBERTY...MADISON...WAKULLA...WASHINGTON.

GM...NONE.

&&

CAMP/BARRY
Hazardous weather outlook, Feb 3, 3:41 AM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 AM EST SAT FEB 3 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-041000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
441 AM EST SAT FEB 3 2007 /341 AM CST SAT FEB 3 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 1:40 PM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Feb 3, 1:40 PM CSTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more28 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.